5 doctors weighed in:

Do you know anything about heart palpitations and the use of zocor, premarin, (conjugated estrogens) or atenolol?

5 doctors weighed in
Dr. Shahin Tavackoli
Internal Medicine - Cardiology
2 doctors agree

In brief: Yes

Palpitations can be because of cardiac arrhythmias, but we also see a lot of people who complain of palpitations and do not have any evidence of an arrhythmia or fast pulse rate while they're complaining of it.
I have never heard of zocor or Premarin (conjugated estrogens) causing arrhythmias unless there are other issues (for example pulmonary embolism with premarin), atenolol is generally used to treat palpitations.

In brief: Yes

Palpitations can be because of cardiac arrhythmias, but we also see a lot of people who complain of palpitations and do not have any evidence of an arrhythmia or fast pulse rate while they're complaining of it.
I have never heard of zocor or Premarin (conjugated estrogens) causing arrhythmias unless there are other issues (for example pulmonary embolism with premarin), atenolol is generally used to treat palpitations.
Dr. Shahin Tavackoli
Dr. Shahin Tavackoli
Thank
Dr. Nassir Azimi
Clinical Lipidology
1 doctor agrees

In brief: Yes

Heart palpitations are ususally due to abnromal heart rhythm. These can be many different arrhythmias.
We usually try to decrease them with beta-blockers such as atenolol. Zocor is a cholesterol medication that lowers bad cholesterol. Premarin (conjugated estrogens) is estrogen for post menopausal replacement.

In brief: Yes

Heart palpitations are ususally due to abnromal heart rhythm. These can be many different arrhythmias.
We usually try to decrease them with beta-blockers such as atenolol. Zocor is a cholesterol medication that lowers bad cholesterol. Premarin (conjugated estrogens) is estrogen for post menopausal replacement.
Dr. Nassir Azimi
Dr. Nassir Azimi
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors